My son took accutane 3 years ago - he has never been the same. He still fights the depression, wild and random thoughts and other side effects that he has only experienced while taking accutane. Please help.
Has Anyone Experienced the Severe Depression That Doesn't Go Away, Even 3 + Years Later?
Doctor Answers (1)
Severe depression post Accutane
Unfortunately your son most likely has severe depression. The Accutane is long gone from his system and cannot have lasting emotional effects like this when there's no medication present. Your son should seek advisement from a professional who deals with this because the Accutane cannot have these effects after it's out of the body for this long. The two were probably coincidental in timing, but he really should seek help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.